# SDR K5L2012F00002

- Difficulty date: July 13, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N636B
- Make and model: Beech A200
- Aircraft serial: BC61
- Engine: Pwa PT6A41
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Part serial: 4203
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL APPROACH THE LEFT ENGINE FIRE DETECTOR T-HANDLE LIGHT ILLUMINATED.  PILOT MADE A NORMAL LANDING AND NO SMOKE  WAS NOTICED.  PULLED AND RESET CIRCUIT BREAKER AND LIGHT EXTINGUISHED.  MADE NORMAL SHUTDOWN.  MX OPENED COWLS AND NO SIGN OF ANY FIRE WAS NOTICED, PERFORMED OPS CHECK WITH COCKPIT TEST SWITCH AND ALL DETECTORS WERE FUNCTIONING NORMAL.  ENGINES RUN UP AND NO FURTHER FALSE WARNINGS.  THE NEXT DAY THE LT ENGINE NR 1 FIRE DETECTOR FAILED TO TEST.  REPLACED WITH NEW DETECTOR AND OPS CHECKED WITH LIGHT AND COCKPIT SWITCH.
